A note on sequence-covering π -images of metric spaces

Zhaowen Li; Tusheng Xie

Matematički Vesnik (2012)

  • Volume: 64, Issue: 250, page 326-329
  • ISSN: 0025-5165

How to cite


Zhaowen Li, and Tusheng Xie. "A note on sequence-covering $\pi $-images of metric spaces." Matematički Vesnik 64.250 (2012): 326-329. <http://eudml.org/doc/253711>.

author = {Zhaowen Li, Tusheng Xie},
journal = {Matematički Vesnik},
keywords = {sequence-covering mappings; -mappings; -covers; -covers; -strong networks; Cauchy -symmetric spaces},
language = {eng},
number = {250},
pages = {326-329},
publisher = {Društvo matematičara Srbije},
title = {A note on sequence-covering $\pi $-images of metric spaces},
url = {http://eudml.org/doc/253711},
volume = {64},
year = {2012},

AU - Zhaowen Li
AU - Tusheng Xie
TI - A note on sequence-covering $\pi $-images of metric spaces
JO - Matematički Vesnik
PY - 2012
PB - Društvo matematičara Srbije
VL - 64
IS - 250
SP - 326
EP - 329
LA - eng
KW - sequence-covering mappings; -mappings; -covers; -covers; -strong networks; Cauchy -symmetric spaces
UR - http://eudml.org/doc/253711
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.